# SDR SIM2005F00002

- Difficulty date: October 25, 2004
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 2013BR
- Part serial: 82487
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE NR 2 AND NR 3 EMERGENCY FLOOR PROXIMITY STRIPS TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 BATTERY CHARGER IAW MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (SW21200501204)
